MAUDE Adverse Event Report: AVID MEDICAL, INC. INTERVENTIONAL TRAY

AVID MEDICAL, INC. INTERVENTIONAL TRAY
Model Number PSSC004
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident two of two: the product involved in the event was not returned for evaluation.Upon completion of the investigation, a follow-up report will be filed.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.
 
Event or Problem Description
Incident two: patient was reported to have a post-surgical infection.There was medical intervention (antibiotics) provided for this patient.Additional information was requested on february 6, 2025, february 11, 2025, and february 17, 2025, the site is currently awaiting further details including details of the type of infection, type of procedure, and technique utilized by the customer.
 
Additional Manufacturer Narrative
Incident two of two.No samples were available for evaluation.The product was inspected per ansi/asq z1,4: level s-3 aql 1.5.120 trays were built and 8 trays were inspected with no defects found.No additional handling was documented during manufacture.Sterilization documentation was reviewed to ensure all parameters were within validated sterilization requirements.No abnormalities were found.Header bag sealer calibration was confirmed to be current.Pull and creep functional test results were reviewed from manufacture, all results were within specification.Cleaning records during manufacture were confirmed to be current with no noted issues.The site does have defined processes in place to minimize opportunity for contamination.These include: gowning procedures, environmental and bioburden monitoring.No abnormalities were found.This kit lot was built without typical exidine, chg 4oz.2% flip top that is used by end-user to clean the skin during surgical prep.The label indicated this component was not included.The customer has confirmed that they used dyna-hex 4 chg antiseptic in place for the patient.A complaint trending analysis was performed for complaints since 2021, historically there are no similar complaints.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.

Brand Name
INTERVENTIONAL TRAY
Common Device Name
INTERVENTIONAL TRAY
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key21436894
Report Number1047429-2025-00002
Device Sequence Number4526812
Product Code LRO
UDI-Device Identifier10809160348895
UDI-Public10809160348895
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSSC004
Device Catalogue NumberPSSC004
Device Lot Number1629088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown